# SDR USAA920080877

- Difficulty date: March 31, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 71,904 hours, 32,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - LEFT WING INBOARD FLAP TRAILING EDGE CRACKED.  REPAIRED LEFT WING INBOARD FLAP TRAILING EDGE CRACKED IAW B757 SRM 57-53-01.
